# SDR SWIA202162560

- Difficulty date: August 16, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: X89053
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS SEVERAL DENTS/PRTRUDING DENTS FROM FS 574 TO FS 621, BETWEEN STR 27 AND STR 21L.   (C-CHECK- RO 11/11/21)   REPAIRED DAMAGE AT FS 574- FS 621 STR 27- STR 21L IAW REO 601R-53-61-7711 REV -- DATED 2021-10-08, REO 601R-53-61-7712 REV L DATED 2021-09-06, AND REO 601R-51-00-309 REV A DATED 2017-08-23.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
